Título: Large-loss behavior of conditional mean risk sharing / Michel Denuit, Christian Y. Robert
Autor: Denuit, Michel
Notas: Sumario: We consider the conditional mean risk allocation for an insurance pool, as defined by Denuit and Dhaene (2012). Precisely, we study the asymptotic behavior of the respective relative contributions of the participants as the total loss of the pool tends to infinity. The numerical illustration in Denuit (2019) suggests that the application of the conditional mean risk sharing rule may produce a linear sharing in the tail of the total loss distribution. This paper studies the validity of this empirical finding in the class of compound PanjerKatz sums consisting of compound Binomial, compound Poisson, and compound Negative Binomial sums with either Gamma or Pareto severities. It is demonstrated that such a behavior does not hold in general since one term may dominate the other ones conditional of large total loss.
Registros relacionados: En: Astin bulletin. - Belgium : ASTIN and AFIR Sections of the International Actuarial Association = ISSN 0515-0361. - 01/09/2020 Volumen 50 Número 3 - septiembre 2020 , p. 1093-1122
Autores secundarios: Robert, Christian Y.
Otras clasificaciones: 6
Derechos: In Copyright (InC): http://rightsstatements.org/vocab/InC/1.0/